# SDR ASAA2014041007507

- Difficulty date: April 10, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 65,376 hours, 42,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298873
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN CRACKED FWD OF L2 DOOR AT LOWER CORNER FUSELAGE BS 950 AT S17L.  ACFT GROUNDED.  REPAIRED SKIN IAW SRM 53-00-1-2R-32, DETAIL IV.
